Model Approximation for Fuzzy Switched Systems with Stochastic Perturbation

Full text for this resource is not available from the Research Repository.

Su, X, Wu, L, Shi, Peng ORCID: 0000-0001-8218-586X and Chen, LP (2014) Model Approximation for Fuzzy Switched Systems with Stochastic Perturbation. IEEE Transactions on Fuzzy Systems, 23 (5). 1458 - 1473. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30583
Edition October 2015
DOI https://doi.org/10.1109/TFUZZ.2014.2362153
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords fuzzy switched systems
Citations in Scopus 193 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login